# SDR ABXA9800743

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489835
- Condition: Cracked
- Location: Bs 990
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CRACKED AT FS 990 LONGERON 18L.  REPLACED CUSP WEB IAW REA D 953 24241 MR.
